Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On large (delta, D, D, 1)-graphs

Autor
Gomez, J.; Fàbrega, J.; Andrés, J.
Tipus d'activitat
Article en revista
Revista
networks (online)
Data de publicació
2011-07
Volum
57
Número
4
Pàgina inicial
316
Pàgina final
327
DOI
https://doi.org/10.1002/net.20401 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/13303 Obrir en finestra nova
URL
http://onlinelibrary.wiley.com/doi/10.1002/net.20401/full Obrir en finestra nova
Resum
Concern about fault tolerance in the design of interconnection networks has aroused interest in finding large graphs such that the subgraphs obtained by deleting any set of up to s vertices have small diameter. Clearly, 1 ≤ S ≤ Δ− 1, where Δ is the maximum degree of the graph. Graphs of maximum degree Δ, diameter ≤ D and such that the graphs obtained by deletion of up to s vertices have diameter ≤ D' are known as (Δ,D,D',s)-graphs. This article considers the case S = 1 and D = D'. ...
Citació
Gomez, J.; Fàbrega, J.; Andrés, J. On large (delta, D, D, 1)-graphs. "Networks", Juliol 2011, vol. 57, núm. 4, p. 316-327.
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions

Participants